MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 5ML LL SYRINGE ONLY MX BUN; PISTON SYRINGE
Catalog Number 302553
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 5ml ll syringe only mx bun had foreign matter.The following information was provided by the initial reporter translated from spanish to english: i notify the rejection of 300 pieces of the material 1012429 5 ml plastipak s/a luer lock syringe expiration 30jun27, lot 2208043, due to the presence of particles.During the inspection, 4 pieces were found to be defective due to the presence of foreign particles in the contents.Additional information provided: could you confirm that, of the 300 pieces, the pieces were identified in the same box? the pieces that presented the defect were identified in different boxes.Are additional photos of the needle related to the incident available for analysis? the input is available, if you require any additional photographs, they can be taken.Is the sample related to the reported event available for analysis? if so, indicate the quantity.4 pieces with quality defect (300 pieces to be returned).Name of sender: (b)(6).
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: four photos and five physical samples were received by our quality team for evaluation.Upon visual inspection, it was observed that there were two samples that have loose black particles in the cylinder and plunger and two samples that have loose particles with a metallic tone in the cylinder and plunger; therefore, the reported incident could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Based on the quality team's investigation, the material found on the syringes came from the manufacturing process.Actions were taken to mitigate the re-occurrence of this incident.This incident has been added to our database of reported incidents.

Brand Name
BD SYRINGE 5ML LL SYRINGE ONLY MX BUN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21514186
Report Number9614033-2025-00012
Device Sequence Number4449057
Product Code FMF
UDI-Device Identifier07501073025530
UDI-Public(01)07501073025530(11)220823(17)270630(10)2208043
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number302553
Device Lot Number2208043
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown